# SDR DALA2015102306388

- Difficulty date: October 23, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 91,610 hours, 44,270 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK,  FOUND EMERGENCY LIGHTS AT SEAT ROWS 24, 32, 37 INOPERATIVE.  REPLACED THE LAMPS  IAW AMM 33-51.  OP CHECKED GOOD.    FOUND PUSHED PINS ON SEAT 32 & 37 SECURED PINS.  CHECKED GOOD IAW AMM 33-51. OK FOR SERVICE.
